Convolution Quotients of Nonnegative Functions.

Imre Z. Ruzsa; Gábor J. Székely

Monatshefte für Mathematik (1983)

  • Volume: 95, page 235-240
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Ruzsa, Imre Z., and Székely, Gábor J.. "Convolution Quotients of Nonnegative Functions.." Monatshefte für Mathematik 95 (1983): 235-240. <>.

author = {Ruzsa, Imre Z., Székely, Gábor J.},
journal = {Monatshefte für Mathematik},
keywords = {convolution; nonnegative},
pages = {235-240},
title = {Convolution Quotients of Nonnegative Functions.},
url = {},
volume = {95},
year = {1983},

AU - Ruzsa, Imre Z.
AU - Székely, Gábor J.
TI - Convolution Quotients of Nonnegative Functions.
JO - Monatshefte für Mathematik
PY - 1983
VL - 95
SP - 235
EP - 240
KW - convolution; nonnegative
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.